MAUDE Adverse Event Report: PERFORMA®; CATHETER, INTRAVASCULAR, DIAGNOSTIC

PERFORMA®; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 00884450001431
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer alleges that a piece of an angiographic catheter broke with a piece remaining in patient during an angiogram.The procedure was then converted to a cutdown approach to attempt to retrieve this part of the device.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number have been identified.Should the device be returned at a later date, the investigation will be re-opened.

Brand Name
PERFORMA®
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key12306950
Report Number3010665433-2021-00062
Device Sequence Number4868650
Product Code DQO
UDI-Device Identifier00884450001431
UDI-Public00884450001431
Combination Product (Y/N)Y
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K000659
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2024
Device Model Number00884450001431
Device Catalogue Number7673-20M100SH
Device Lot NumberE2061856
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date08/11/2021
Supplement Report FDA Received Date08/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;